# SDR DXTA200500763

- Difficulty date: June 10, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N902QS
- Make and model: Cessna 750
- Aircraft serial: 7500002
- Aircraft time: 8,680 hours, 5,891 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: S3128B0166000G
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST A-SYSTEM HYDRAULICS IN FLIGHT.  HYD VOL LOW (A), HYD PUMP FAIL (A).  BLEW GEAR DOWN AND USED EMERGENCY BRAKE SYSTEM.  FOUND NOSE CENTER HYDRAULIC LINE RUPTURED.  REMOVED AND REPLACED NOSE CENTER HYDRAULIC LINE AND BLEED MAIN SYSTEM IAW CESSNA 750 M/M 32-30-00.
